# SDR ABXA9700467

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99223971
- Condition: Damaged
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AFT FLANGE OF THE FLOORBEAM AT STA 917 WAS FOUND TO BE GOUGED AND WORN.  REPAIRED IAW REA D953-16470-MR.
